UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive rational approximation in Bergman space on bounded symmetric domain Journal article
Journal of Mathematical Analysis and Applications, 2022,Volume: 506,Issue: 1
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2022/03/04
Bergman Kernel  Bergman Space  Boundary Vanishing Property  Generalized Kernel Functions  Maximum Selection Principle  Pre-orthogonal Adaptive Fourier Decomposition  
Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain Journal article
Journal of Mathematical Analysis and Applications, 2021,Page: 1-24
Authors:  Wu, H.T.;  Leong, I. T.;  Qian, T
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/30
Bergman Space  Bergman Kernel  Reproducing Kernel Hilbert Space  Pre-Orthogonal Adaptive Fourier Decomposition (POAFD)  Generalized Kernel Functions  Boundary Vanishing Property  Maximum Selection Principle  
Weak pre-orthogonal adaptive Fourier decomposition in Bergman spaces of pseudoconvex domains Journal article
Complex Variables and Elliptic Equations, 2021
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
32A25  32A36  32T15  46E20  46E22  Bergman kernel  Bergman space  boundary vanishing property  pseudoconvex domain  weak maximal selection principle  weak pre-orthogonal adaptive Fourier decomposition  
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais,J.;  Pérez-de la Rosa,M. A.;  Kou,K. I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Bergman kernel function  Ferrer's associated Legendre functions  Helmholtz equation  Oblate spheroidal wave functions  Quaternionic analysis